# SDR SWIA202157915

- Difficulty date: March 12, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,564 hours, 37,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559 Rbl 9-27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON STRAP AT FS559+80 BETWEEN RBL9 AND RBL 27.     (C-CHECK RO 4/25/2021)    REMOVED AND REPLACED WITH NEW FLOOR SUPPORT PLATE P/N 601R32215-43 CRJ200 SRM 51-42-06
